# SDR SWIA2025120900720

- Difficulty date: July 20, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SUPPORT IS CORRODED BETWEEN BS 863 AND 879 ON THE UPPER INBD FLANGE.   REMOVED CORROSION BY BLENDING IAW REO 670-53-51-353, REV -.  COMPLETED TASK CARD 51-900-1002- SKY.
